# SDR FDEA201203160983

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 64,243 hours, 11,353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LOWERING LANDING GEAR, ALL FOUR GEAR  INDICATED UNSAFE ON BOTH PRIMARY AND SECONDARY  INDICATION SYS.  HYD PRESSURE NORMAL.  NO YAW  DETECTED.  NORMAL SOUND/VIBRATIONS ASSOCIATED WITH GEAR EXTENSION.  EXECUTED MISSED APPROACH. SUBSEQUENT GEAR EXTENSION NORMAL.  SUSPECT GEAR HANDLE NOT  FULLY SEATED, CAUSING UNSAFE INDICATIONS.  IAW FIM 32-30-05-01, PROXIMITY SWITCH UNIT TESTED OK.  GEAR HANDLE SWITCH S1-431 VISUALLY EXAMINED AND APPEARS TO OPERATE NORMALLY. CHECKED RIG OF LANDING GEAR CONTROL VALVE INPUT.  OK IAW AMM 32-31-00-5.  PERFORMED GEAR SWINGS.  CYCLED GEAR THREE TIMES,  ALL OPS & INDICATIONS NORMAL. REF MM 32-31-00-5-0.
